Top
10
Doctor insights on: What Is The Best Treatment For Moderate Nausea

Share
1

1
I am experiencing moderate nausea only when I lay down. What doctors do I see?

I am experiencing moderate nausea only when I lay down. What doctors do I see?

Start with PCP: Your primary care doctor can evaluate for a cause of your nausea, treat to give you some relief, and may want to order some tests. Depending on the cause, your pcp may be able to manage all of your care, or may recommend you also see a specialist later on, but pcp can definitely get you started & on the right track. ...Read more

Dr. Heidi Fowler
7 doctors shared insights

Moderate Nausea (Definition)

Moderate nausea is a symptom where one feels sick to the stomach and wants to vomit. It can be the result of a number of causes, such as motion sickness, food poisoning, pregnancy, and as a side ...Read more


2

2
What could cause a bad sour taste in my mouth with mild to moderate nausea?

What could cause a bad sour taste in my mouth with mild to moderate nausea?

Sour taste: This could be resultant from many things. One possabitlity is reflux. You should talk with your primary care physician about this issue. ...Read more

3

3
For the last few days I have a bad sour taste in my mouth and mild to moderate nausea. What do I do?

For the last few days I have a  bad sour taste in my mouth and mild to moderate nausea. What do I do?

Water brash: Sounds like you have some stomach acid refluxing into your throat, which is sometimes called "water brash." if it is mild, it may settle down with otc antacids such as tums, mylanta, and/or pepcid (famotidine). If not improving with otcs or if it lasts for more than 2 weeks on otc meds, see your doctor for further evaluation and prescription treatment. ...Read more

4

4
Why is it that i get moderate nausea before a bowel movement?

Why is it that i get moderate nausea before a bowel movement?

Not uncommon: Some people are very sensitive to the feelings of their intestines moving and that is likely what is happening in your case. If this is normal for you, it is usually nothing to worry about ...Read more

5

5
Can GERD cause moderate nausea from not eating and several hours after eating cause stomach/intestinal spasms and pain (without any sxs of heartburn)?

Can GERD cause moderate nausea from not eating and several hours after eating cause stomach/intestinal spasms and pain (without any sxs of heartburn)?

Possibly IBS: You possibly have a condition called irritable bowel syndrome, but i can't be sure since I do not know how long have you had this. Irritable bowel is a very common illness and occurs more often in female. Gerd typically causes "heartburn" symptoms and you should get some relief with pepcid/tums/prilosec etc.. If these are new symptoms and treatment above don't help, consult doc. Good luck. ...Read more

7

7
Do threadworms cause bloating, nausea and dizziness? What's the best course of treatment for an adult? And should my dog be treated at the same time?

Do threadworms cause bloating, nausea and dizziness? What's the best course of treatment for an adult? And should my dog be treated at the same time?

Not specifically: The only predictable symptom of this parasite is the anal itching in those who react to the glue like material the eggs are laid in at your anus. It is a parasite specific to humans, you have no need to worry about your dog. ...Read more

8

8
What is the best medicine for preventing nausea/vomiting due to radiation therapy of the pelvis?

What is the best medicine for preventing nausea/vomiting due to radiation therapy of the pelvis?

The one that works : The best medicine will be the one that works for you. There are plenty of antimausea medication- from compazine, reglan, phenergan, (promethazine) ondansetron, steroids etc. Ginger also can help prevent/treat nausea. The most important here is for you to be proactive - take it before you vomit. Once you vomit- it will be hard for you to swallow any medication. Talk to your doc to give you any of the above. ...Read more

See 1 more doctor answer
10

10
Is fluconazole a dangerous medicine? I have been feeling nausea after i started it. And I have 2 times left of the treatment

Is fluconazole a dangerous medicine? I have been feeling nausea after i started it. And I have 2 times left of the treatment

Possible: Fluconazole can cause your liver to react adversely to it, however, any part of your gastrointestinal tract can do it too. Also, i see you take Lamictal and zoloft (sertraline). Interaction between these may be the culprit likewise. I would suggest you give it another trial and if the same thing happen, call your doc and get an alternative. ...Read more

Dr. Stephen Noga
1,712 doctors shared insights

Nausea (Definition)

Nausea is the sensation of having ...Read more